Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 3, Pages 255-261

Quantitative results for perturbed stochastic differential equations

Bulgarian Academy of Sciences, Institute of Mathematics, Box 373, Sofia 1090, Bulgaria

Received 1 August 1995; Revised 1 December 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The paper is devoted to Itô type stochastic differential equations (SDE's) with “small“ perturbations. Our goal is to present strong results showing how “close” are the 2m-order moments of the solutions of the perturbed SDE's and the unperturbed SDE.